# SDR 98UAL900364

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Engine: Pwa PW4056
- System (JASC): 7530 · Compressor Bleed Control
- Part: Lvdt
- Condition: Failed
- Location: Nr 3 Engine
- Component: Hamilton Std
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

POSSIBLE BIRD STRIKE ON NR 3 ENG FOLLOWED BY FLAME OUT.  EGT MAX WAS ABOUT 510 DEGS.  *S/D*  ENGINE FLAME OUT IN DESCENT DUE TO STATOR VANE ACTUATOR LVDT FAILURE.  ACTUATOR HAS NOT BEEN TESTED OR DISASSEMBLED YET.
